# SDR VNAA2014061000010

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 25,499 hours, 25,595 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CARGO BOTTLE LOW CAS MESSAGE IN FLIGHT. CREW DECLARED AN EMERGENCY, DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED VISUAL INSPECTION OF CARGO BOTTLES AND OPS CHECK IAW AMM.  NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
